TitleIdentifying hotspots for biodiversity management using rank abundance distributions
Publication TypeJournal Article
Year of publication2012
AuthorsDunstan, PK, Bax, N, Foster, SD, Williams, A, Althaus, F
JournalDiversity and Distributions
Volume18
Issue1
Pagination22 - 32
Date published01 Jan 2012
KeywordsBiodiversity, hotspot, Prediction, rank abundance distribution
URLhttp://doi.wiley.com/10.1111/j.1472-4642.2011.00838.x
DOI10.1111/j.1472-4642.2011.00838.x
Bibliography record attached to: